# SDR O9IA20160421002

- Difficulty date: April 21, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N543LM
- Make and model: Lear 35A
- Aircraft serial: 350426
- Aircraft time: 13,384 hours, 11,366 cycles
- Engine time: 10,668 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE NR 1 FIRE LIGHT ILLUMINATED AGAIN.  WHEN THROTTLE WAS PULLED TO IDLE, THE LIGHT EXTINGUISHED.  ENG COMPARTMENT WAS INSPECTED FOR SIGNS OF FIRE & NONE WAS NOTED.  THIS IS AN ONGOING INTERMITTENT ISSUE.  WIRING, BLEED LINES, FIRE LOOPS HAVE BEEN CHECKED WITH NO FAULTS NOTED.  A GND RUN DUPLICATED THE ISSUE FOR ABOUT TWO SECONDS DURING START.  LIGHT THEN WENT OUT & WE WERE UNABLE TO DUPLICATE AGAIN.  TROUBLESHOOTING CONTINUES.  A FOLLOW UP REPORT WILL BE FILED USING THIS SAME CONTROL NUMBER.
